Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Advised to take jasmin. Having spotting and some bleeding. Suggest the medication to stop periods?

DOCTOR OF THE MONTH - Mar 2013
Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5866 Questions
Question
I am 46 years old & as i wanted to stop my period this month because i am travelling i was advised to take XXXXXXX which i started 11 days ago but i am having spotting some bleeding. I really need to Stop this as i am doing a spiritual trip in 2 days. Please Help!
Thank you
Posted Thu, 17 Oct 2013 in Women's Health
 
 
Answered by Dr. Aarti Abraham 10 minutes later
Brief Answer:
ALL THE BEST.

Detailed Answer:
Hello
Thanks for your query.
As long as you take the oral contraceptive pill, you should not bleed.
It is unfortunate that you have spotted while on it.
This indicates that you needed a different preparation with higher dosage of hormones.
Right now, you can try taking Progesterone preparations like Meprate ( 10 mg twice or thrice a day ) and continue taking it as long as you do not wish to menstruate.
Once you stop progesterone, you would bleed within a week maximum.
This is what I would prescribe for a patient who would come to me.
It is strongly recommended that you should consult your gynecologist, and then begin the medication on prescription.
There is no need to take XXXXXXX then.
However, first start Meprate, and then stop XXXXXXX after a day or two, to prevent induction of a withdrawal bleed.
All the best.
Please feel free to discuss further or ask for more clarifications.
Above answer was peer-reviewed by
 
Follow-up: Advised to take jasmin. Having spotting and some bleeding. Suggest the medication to stop periods? 1 hour later
Hello thank you for your answer can i take instead of Meprate norethisterone tablets 5mg and if yes how shoul i take it.
Thank you very much
Best regards
XXXX
 
 
Answered by Dr. Aarti Abraham 8 hours later
Brief Answer:
DETAILED BELOW

Detailed Answer:
Hello
Yes, you can definitely take Norethisterone, twice a day for 3 days.
If the period stops, then continue it for as long as you do not wish the period to come ( maximum 10 - 15 days ).
On stopping, you will bleed within 7 days maximum.
Again, please take it on prescription of a gynecologist.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Advised to take jasmin. Having spotting and some bleeding. Suggest the medication to stop periods? 9 minutes later
Thank you, shall I stop taking XXXXXXX immédiately and take norithesterone or take norithesterone and after a day stop XXXXXXX ? Thank you very much for your help
Regards
 
 
Answered by Dr. Aarti Abraham 5 minutes later
Brief Answer:
DETAILED BELOW

Detailed Answer:
Hi,
I already wrote that in my very first answer, probably you did not read it through.
Take Norethisterone , and after starting it for a day or two, then you stop XXXXXXX
Take care.
Above answer was peer-reviewed by
 
Follow-up: Advised to take jasmin. Having spotting and some bleeding. Suggest the medication to stop periods? 1 minute later
Thank you very much
 
 
Answered by Dr. Aarti Abraham 3 hours later
Brief Answer:
DETAILED BELOW

Detailed Answer:
Thank you for the appreciation.
Take care.
Please feel free to contact me directly on my profile anytime you should require assistance -

WWW.WWWW.WW
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor